# SDR AALA20040682

- Difficulty date: June 3, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LEFT FLOORBOARD FLANGE OF NUMBER 4 ROLLER TRAY BETWEEN FRAME 60 AND 61.  AREA OF CORROSION IS 1 INCH BY 2 INCHES WITH A DEPTH OF .050.  BLENDED OUT CORROSION PER SRM 51-74-0 AND INSTALLED REPAIR STRAP PER 53-30-00-1.
